# SDR DHLA7812009504

- Difficulty date: February 10, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 61,533 hours, 34,795 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT AT BS 500 BETWEEN S22 AND S24R FRAME WITH DENTS.  REPAIRED FRAME AT FWD CARGO COMPT STA 500 BETWEEN S20R TO S25R IAW 727SRM 51-40-3 FIG 1.  RIVETS AND LOCK FASTENERS INSTALLED IAW B727 SRM 51-30-2 PARA 4 4B AND PARA 7D.
